# SDR CALA2024013000260

- Difficulty date: January 24, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 76,850 hours, 27,966 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STAB OUT OF TRIM LIGHT CAME ON DURING TAKEOFF ROLL. REPLACED STAB OUT OF TRIM LIGHT LENS, CKS OK. OPERATED STAB TRIM IN BOTH DIRECTIONS MANUALLY AND ELECTRICALLY, NO DEFECTS. ALL INDICATIONS NORMAL. ACFT IS OK TO CONTINUE.
